| Model Number |
IOBP HIP OPEN TIP PROCEDURE KIT |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via email that abs-2010-ot internal mechanism broke while the surgeon was trying to flip the flipcutter for a decompression.This was discovered during a procedure.No additional information provided.Additional information requested.Additional information received 1/24/2022: this was discovered during an iobp procedure.Device broke when surgeon tried to flip the flipcutter to decompress, there was a pop, and the flipcutter would not flip nor would it drill.This occurred during use; however no pieces came loose inside the patient.Surgeon was able to use a reamer to decompress the bone and complete case.